# SDR DLM88000977

- Difficulty date: May 18, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 31,875 hours, 26,131 cycles
- Engine: Pwa JT8D219
- Engine time: 22,268 hours, 17,644 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Component: Strainer
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED.  ENGINE SHUT DOWN AFTER POM PROCEDURES FOLLOWED.  REPLACED STRAINER, RAN ENGINE.
